On q-difference equations for certain well-poised basic hypergeometric series

Research output: Contribution to journalArticle

42 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)433-447
Number of pages15
JournalQuarterly Journal of Mathematics
Volume19
Issue number1
DOIs
StatePublished - Dec 1 1968

Fingerprint

difference equations
Difference equations

All Science Journal Classification (ASJC) codes

  • Molecular Biology
  • Statistics and Probability
  • Computational Mathematics
  • Condensed Matter Physics
  • Law
  • Mathematics(all)

Cite this

@article{1bd57a0ad02147b482e0c366b66563b2,
title = "On q-difference equations for certain well-poised basic hypergeometric series",
author = "Andrews, {George E.}",
year = "1968",
month = "12",
day = "1",
doi = "10.1093/qmath/19.1.433",
language = "English (US)",
volume = "19",
pages = "433--447",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "1",

}

On q-difference equations for certain well-poised basic hypergeometric series. / Andrews, George E.

In: Quarterly Journal of Mathematics, Vol. 19, No. 1, 01.12.1968, p. 433-447.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On q-difference equations for certain well-poised basic hypergeometric series

AU - Andrews, George E.

PY - 1968/12/1

Y1 - 1968/12/1

UR - http://www.scopus.com/inward/record.url?scp=0005276820&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0005276820&partnerID=8YFLogxK

U2 - 10.1093/qmath/19.1.433

DO - 10.1093/qmath/19.1.433

M3 - Article

AN - SCOPUS:0005276820

VL - 19

SP - 433

EP - 447

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

IS - 1

ER -